# SDR DALA1117870199

- Difficulty date: February 18, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 61,090 hours, 8,757 cycles
- Engine time: 51,939 hours, 8,515 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part serial: 0
- Condition: Cracked
- Location: Fuselage
- Part time: 51,939 hours, 8,515 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM CRACKED AT STA 1480 LBL 55 AND REPAIR CARRIED OUT AS PER SRM 53-00-51 REPAIR 1 FIG 201.
